ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54
E-mail: rio@smath.ru

 

 

 

яндекс.ћетрика

DOI: 10.23671/VNC.2015.1.7291

Direct and inverse problems for a singular system with slow and fast variables in chemical kinetics

Kononenko L. I.
Vladikavkaz Mathematical Journal 2015. Vol. 17. Issue 1.
Abstract:
Direct and inverse problems for singular systems with small parameter are stated, which describe catalytic reactions in chemical kinetics. The solution of the direct problem is based on the method of integral manifolds.  The inverse problem reduces to finding the coefficients of the polynomial in the right-hand part of the slow equation according to the solution  given on the slow surface of the system. The above arguments make it possible to obtain existence and uniqueness conditions  for the coefficients in the right-hand part of the slow subsystem of the degenerate system.
Keywords: mathematical modeling, singularly perturbed system, integral manifold, slow surface, inverse problem
Language: Russian Download the full text  
For citation: Kononenko L. I. Direct and inverse problems for a singular system with slow and fast variables in chemical kinetics. Vladikavkazskii matematicheskii zhurnal [Vladikavkaz Math. J.], vol.17, no. 1, pp.39-46. DOI 10.23671/VNC.2015.1.7291
+ References


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors | Send an article |  
© 1999-2023 ёжный математический институт